您当前的位置:
首页 >
文章列表页 >
Hadwiger’s Covering Conjecture
更新时间:2026-08-31
    • Hadwiger’s Covering Conjecture

    • Vol. 19, Issue 1, Pages: 117-123(2014)
    • DOI:10.15938/j.jhust.2014.01.001    

      CLC: O177
    • Published:2014

    移动端阅览

  • WU Sen-Lin, WANG Dan, PANG Hai-jing. Hadwiger’s Covering Conjecture[J]. 2014, 19(1): 117-123. DOI: 10.15938/j.jhust.2014.01.001.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1260

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Deep Learning Method for Semi-supervised Vessel Segmentation
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion

Related Author

No data

Related Institution

No data
0